<  Back to the Polytechnique Montréal portal

Extending nonlinear H2, H optimisation to W1,2, W1, spaces - Part I: Optimal control

M. D. S. Aliyu and El-Kébir Boukas

Article (2011)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/17360/
Journal Title: New advances in H? control and filtering for nonlinear systems: International Journal of Systems Science (vol. 42, no. 5)
Publisher: Taylor & Francis
DOI: 10.1080/00207721.2010.488764
Official URL: https://doi.org/10.1080/00207721.2010.488764
Date Deposited: 18 Apr 2023 15:11
Last Modified: 05 Apr 2024 10:58
Cite in APA 7: Aliyu, M. D. S., & Boukas, E.-K. (2011). Extending nonlinear H2, H optimisation to W1,2, W1, spaces - Part I: Optimal control. New advances in H? control and filtering for nonlinear systems: International Journal of Systems Science, 42(5), 889-906. https://doi.org/10.1080/00207721.2010.488764

Statistics

Dimensions

Repository Staff Only

View Item View Item